# SDR 05FDEA02287

- Difficulty date: August 5, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727-200
- Aircraft serial: 21492
- Aircraft time: 39,028 hours, 24,975 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE TO DETERMINE IF REPAIR IS MAJOR OR MINOR AND IF REPAIR IS IN ACCORDANCE WITH FAA APPROVED DATA, (STRINGER REPAIR STR 28L, BS 700, WL 148).  REMOVED PREVIOUS STR. REPAIR SPLICE AND REPAIR SECTION BS 700 720 2" STR 28L WL 148, PER SRM 51-30-2. FABRICATED, ALODINE, PRIMED PAINTED AND INSTALLED NEW STR   REPAIR AND REPAIR STR. SECTION BS 700-720 2, STR 28L PER 53-10-3, SHT 1-4, DETAIL 1 AND   TABLE II SRM 51-10-2 AND SRM 51-30-2.
